# SDR WX0A2018041073315

- Difficulty date: April 1, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 49,828 hours, 34,754 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Vent
- Condition: Disconnected
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, STRONG FUMES IN THE COCKPIT AFTER TAKEOFF. FOUND OVER BOARD VENT FOR BATTERY NR 2 DISCONNECTED. RECONNECTED OVER BOARD VENT.
